Accessibility navigation


Approximate iterative methods for variational data assimilation

Lawless, A. S., Gratton, S. and Nichols, N. K. (2005) Approximate iterative methods for variational data assimilation. International Journal For Numerical Methods In Fluids, 47 (10-11). pp. 1129-1135.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4921

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation